MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 15X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 15X150MM SPL TPR DIST; PROSTHESIS, HIP
Catalog Number 11-300815
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-301302-arcos con sz b std-005320, 12-115110-cer bioloxd mod hd-2932151, 00223200205-integral long gtr-56670992, 010000663-g7 pps ltd acet shell-6289244, 00625006535-bone scr 6.5x35 self-tap-63651675, 110024463-g7 dual mobility liner-690310, ep-200148-act artic e1 hip brg-907130.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 05326.Customer has indicated that the product will not be returned to zimmer biomet for investigation, requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Requested but not returned by hospital.
 
Event or Problem Description
It was reported it was reported that patient underwent right total hip arthroplasty.Subsequently, the proximal body spun and patient was revised due to remove the 60mm proximal body and replace with a 70mm.Sale rep indicates no additional information is available.
 
Additional Manufacturer Narrative
Reported event is unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ARCOS 15X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9382366
Report Number0001825034-2019-05327
Device Sequence Number2219864
Product Code KWA
UDI-Device Identifier00880304474178
UDI-Public00880304474178
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-300815
Device Lot Number351720
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;